Alert archive / Iowa / Flash Flood Watches in 2014
Flash Flood Watch 3, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Jun 1, 2014, 2:57 PM CDT for 8 counties in Iowa. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2014, 2:57 PM CDT (19:57 UTC)
- Expired
- Jun 1, 2014, 11:19 PM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
Counties Cerro Gordo County, IA, Emmet County, IA, Hancock County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA, Winnebago County, IA, Worth County, IA
The radar
The Des Moines radar (KDMX), 161 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
701 WGUS63 KDMX 011957 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 257 PM CDT SUN JUN 1 2014 ...HEAVY RAINS EXPECTED TO CONTINUE OVER NORTHERN IOWA... .THUNDERSTORMS PERSISTED THROUGH THE DAY ALONG THE IOWA AND MINNESOTA BORDER AND EVENTUALLY DRIFTED SOUTHWARD INTO NORTHERN IOWA. THEIR SLOW MOVEMENT CONTINUES TO PRODUCE HEAVY RAIN OVER NORTHERN IOWA WITH ADDITIONAL STORMS ANTICIPATED. IAZ004>007-015>017-023-020400- /O.NEW.KDMX.FF.A.0003.140601T1957Z-140602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY 257 PM CDT SUN JUN 1 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL IOWA AND NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL IOWA...CERRO GORDO...HANCOCK...KOSSUTH...WINNEBAGO AND WORTH. IN NORTHWEST IOWA...EMMET...PALO ALTO AND POCAHONTAS. * THROUGH MONDAY MORNING * ONE TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WATCH AREA WITH ADDITIONAL STORMS AND POTENTIALLY HEAVY RAIN INTO THE EVENING. LOCALIZED RAINFALL AMOUNTS MAY REACH THREE TO SIX INCHES BEFORE THE PRECIPITATION DIMINISHES BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMALL
2 follow-up statements
979 WGUS63 KDMX 020211 FFADMX FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 911 PM CDT SUN JUN 1 2014 ...RAIN WILL SLOWLY DIMINISH BUT FLOODING REMAINS POSSIBLE... .VERY HEAVY RAIN FELL ACROSS PARTS OF NORTHERN IOWA THIS AFTERNOON AND EVENING. WITH LIGHT TO MODERATE RAIN PERSISTING INTO TONIGHT FLASH FLOODING REMAINS POSSIBLE AND IT WILL TAKE TIME FOR WATERS TO SUBSIDE. IAZ004>007-015>017-023-021015- /O.CON.KDMX.FF.A.0003.000000T0000Z-140602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY 911 PM CDT SUN JUN 1 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL IOWA AND NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL IOWA...CERRO GORDO... HANCOCK...KOSSUTH...WINNEBAGO AND WORTH. IN NORTHWEST IOWA... EMMET...PALO ALTO AND POCAHONTAS. * UNTIL 7 AM CDT MONDAY * TWO TO FOUR INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WATCH AREA...WITH A FEW LOCATIONS REPORTING UP TO SIX INCHES. ADDITIONAL RAINFALL TONIGHT WILL BE AROUND AN INCH. * WATER MAY COVER SOME ROADWAYS AND FLOOD LOW LYING AREAS. DO NOT DRIVE THROUGH WATER OVER THE ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LEE
562 WGUS63 KDMX 020419 FFADMX FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 1119 PM CDT SUN JUN 1 2014 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... .THUNDERSTORMS HAVE MOVED AWAY FROM THE AREA AND ONLY LIGHT RAINFALL IS EXPECTED FOR THE REST OF TONIGHT. THEREFORE THE THREAT OF ADDITIONAL FLASH FLOODING HAS ENDED AND THE WATCH HAS BEEN CANCELLED. IAZ004>007-015>017-023-020530- /O.CAN.KDMX.FF.A.0003.000000T0000Z-140602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT... KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS... ROLFE...FONDA...GILMORE CITY 1119 PM CDT SUN JUN 1 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL IOWA AND NORTHWEST IOWA HAS BEEN CANCELLED. VERY HEAVY RAIN FELL ACROSS PARTS OF THE AREA...WITH REPORTS OF UP TO SIX INCHES IN SOME LOCATION...RESULTING IN LOCALIZED FLASH FLOODING. HOWEVER...THE HEAVY RAIN HAS ENDED AND FLOOD WATERS WILL SLOWLY SUBSIDE. $$ LEE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 1, 6:39 AM CDT, 8 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 6:39 AM CDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 639 AM CDT SUN JUN 1 2014 .SYNOPSIS... ISSUED AT 315 AM CDT SUN JUN 1 2014 FRONTAL BOUNDARY FROM NRN MN INTO KS WILL MOVE THROUGH IA BY MONDAY NIGHT. LOW PRESSURE WILL DEVELOP OVER CO TUE AND MOVE EAST ACROSS NRN MO TUE NIGHT AND WED. COOL PACIFIC HIGH PRESSURE WILL FOLLOW. && .SHORT TERM /TODAY/... ISSUED AT 315 AM CDT SUN JUN 1 2014 ONGOING CONVECTION SKIRTING THE NORTHERN EDGES OF THE FORECAST AREA CURRENTLY AS MOISTURE TRANSPORT FOCUSES INTO BOUNDARY ACROSS SD AND MN. PWATS WILL CONTINUE TO REMAIN HIGH TODAY WITH MOIST FLOW FROM THE SOUTH PERSISTING ACROSS THE STATE. WEAK SHORTWAVE CROSSING THE MISSOURI RVR CURRENTLY WILL PASS THROUGH THE FORECAST AREA THIS MORNING WITH WEAK FORCING. NAM AND HRRR BOTH DEVELOP SCT CONVECTION ACROSS THE NORTH AND EAST WITH THE PASSAGE OF THIS FEATURE AND HAVE CONTINUE THE THREAT IN THESE AREAS THIS MORNING. THERE APPEARS TO BE A BREAK ACROSS MUCH OF THE AREA EXCEPT THE FAR NORTH DURING THE AFTERNOON PRIOR TO THE MAIN SHOW STARTING TOWARD THE END OF THE PERIOD ACROSS NORTHWEST IOWA AND BACK INTO NEBRASKA. HAVE KEPT THE LIKELY POPS IN THE FAR NORTHWEST DURING THE LATE AFTERNOON AS CONVECTION IS EXPECTED TO FIRE. THE THREAT FOR SOME SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. HEAVY RAINS ARE ALSO EXPECTED ALTHOUGH THE MAIN CONCERN WILL BE JUST AFTER THIS PERIOD INTO THE OVERNIGHT AS LOW LEVEL FLOW FOCUSES INTO WESTERN IOWA. HAVE GENERALLY GONE WITH TEMPERATURES SIMILAR TO THE PAST SEVERAL DAYS AS AIRMASS IS ESSENTIALLY THE SAME. THE SCATTERED CONVECTION OF THE PAST FEW DAYS HAS DONE LITTLE TO KEEP READINGS FROM THE MID TO UPPER 80S. .LONG TERM /TONIGHT THROUGH SATURDAY/... ISSUED AT 315 AM CDT SUN JUN 1 2014 THUNDERSTORMS WILL BE WIDESPREAD TONIGHT WITH THE S/WV AND FRONTAL SYSTEM MOVING THROUGH THE STATE. EXPECT TO SEE THE PRECIP END FORM WEST TO EAST MONDAY AS WEAK HIGH PRESSURE BUILDS IN TO THE STATE. NEXT WEATHER SYSTEM WILL BE THE WEATHER MAKER OF THE WEEK. LOW PRESSURE FROM CO WILL EXTEND A WARM FRONT EAST INTO NRN MO. STRONG H8 SPEED CONVERGENCE IS EXPECTED LATE TUE AND TUE NIGHT AS 60 KT LLJ IMPINGES ON THE FRONT. DEEP MOISTURE IN PLACE WITH PWAT VALUES APPROACHING 3 SIGMA OVER CLIMO. SEVERE WEATHER IS A DEFINITE POSSIBILITY AS DECENT CAPE WILL BE IN PLACE AND ENVIRONMENT WILL BE STRONGLY SHEARED...UNLIKE THE PAST FEW DAYS. DECENT DYNAMICS ARE ALSO IN PLACE WITH THE NEGATIVELY TILTED S/WV. HEAVY RAINFALL WITH POTENTIAL FOR FLASH FLOODING IS ALSO A SIGNIFICANT THREAT. MODELS DIFFER ON THE PLACEMENT. MOST OVER THE PAST FEW DAYS HAVE FOCUSED ON THE SOUTH HALF OF IA. FEEL THAT IS MOSTLY LIKELY GIVEN THE PATTERN AND PAST EXPERIENCE. NAM IS THE ODD MODEL OUT WITH A FARTHER NORTH POSITION OF THE HEAVY RAINFALL. COOLER AND DRIER WEATHER IS EXPECTED AFTER THE SYSTEM MOVES TO THE EAST ON WED. THOUGH THE HIGH IS NOT STRONG ENOUGH TO CUT OFF ALL CHANCES OF PRECIP...ESPECIALLY DURING THE CLIMO MAX FOR RAINFALL...THE NEXT PERIOD OF MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL HOLD OFF UNTIL NEXT WEEKEND. && .AVIATION...01/12Z ISSUED AT 639 AM CDT SUN JUN 1 2014 WILL SEE MAINLY VFR CONDITIONS THROUGH TODAY WITH UNLIMITED VISIBILITIES AND CIGS AT OR ABOVE 10KFT. HOWEVER...THERE WILL BE SOME LOCAL CONVECTION WHICH MAY PRODUCE LOCAL MVFR/IFR CONDITIONS IN AND NEAR THE STORMS. BY TONIGHT...APPROACH OF SYSTEM WILL LEAD TO WIDESPREAD THUNDERSTORM ACTIVITY IN CENTRAL IOWA SPREADING FROM WEST TO EAST OVERNIGHT. PRIOR TO THE ARRIVAL OF THE CONVECTION... CONDITIONS WILL BE VFR. HOWEVER...A DECREASE TO MVFR OR EVEN IFR CAN BE EXPECTED WITH THE STORMS AND PRECIPITATION OVERNIGHT. WINDS WILL BE FROM THE SOUTH TODAY AND FOR MUCH OF THE NIGHT BUT WILL BEGIN TO BECOME WESTERLY ACROSS WESTERN IOWA LATE TONIGHT BEHIND A COLD FRONT. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MS JUN 14 SHORT TERM...COGIL LONG TERM...MS JUN 14 AVIATION...COGIL
Hazardous weather outlook, Jun 1, 4:27 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 427 AM CDT SUN JUN 1 2014 IAZ004>007-015>017-023>028-033>039-021100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 427 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT. THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE THREATS BEING FOR LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS LIKELY. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND OVER THE ALL OF IOWA TUESDAY NIGHT. IAZ044>050-057>062-070>075-081>086-092>097-021100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 427 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND BECOME NUMEROUS TONIGHT. THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS...MAINLY WEST OF U.S. HIGHWAY 169 WITH HAIL AND HIGH WIND THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ON MONDAY WILL TAPER OFF FROM WEST TO EAST. SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY. SOME STORMS ARE LIKELY TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. HEAVY RAINFALL IS LIKELY WITH LOCAL FLASH FLOODING POSSIBLE. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVER WESTERN IOWA TONIGHT...AND OVER THE ALL OF IOWA TUESDAY NIGHT.
In the hours before
Special weather statement, Jun 1, 12:45 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CDT SUN JUN 1 2014
IAZ004>007-015>017-023>028-011945-
WORTH IA-WINNEBAGO IA-HUMBOLDT IA-PALO ALTO IA-BUTLER IA-
POCAHONTAS IA-HANCOCK IA-KOSSUTH IA-FRANKLIN IA-WRIGHT IA-EMMET IA-
BREMER IA-CERRO GORDO IA-
1245 PM CDT SUN JUN 1 2014
...STRONG THUNDERSTORMS WITH PERIODS OF HEAVY RAIN AND SMALL HAIL...
AT 1242 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF SCATTERED
STRONG THUNDERSTORMS EXTENDING FROM POCAHONTAS COUNTY THROUGH BUTLER
COUNTY...AND MOVING NORTHEAST AT 25 MPH. STORMS ARE EXPECTED TO
CONTINUE TO DEVELOP ACROSS NORTHERN IOWA INTO THIS EVENING.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
A WIDESPREAD INCH OF RAIN WILL BE POSSIBLE WITH THESE
STORMS...THOUGH SOME LOCATIONS DIRECTLY UNDER STRONGER STORMS MAY
RECEIVE ONE TO TWO INCHES OF RAIN.
LOCATIONS IMPACTED INCLUDE...
MASON CITY...WAVERLY...ESTHERVILLE...ALGONA...HAMPTON...FOREST
CITY...EMMETSBURG...GARNER...CLARION...NORTHWOOD...POCAHONTAS...
ALLISON...DAKOTA CITY...HUMBOLDT...EAGLE GROVE...BELMOND...LAKE
MILLS...BRITT...SUMNER AND PARKERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4266 9208 4266 9259 4258 9259 4258 9392
4266 9396 4266 9446 4257 9447 4258 9490
4348 9492 4346 9304 4291 9303 4291 9209
TIME...MOT...LOC 1742Z 226DEG 23KT 4318 9542 4310 9238
KOTENBERGLocal storm report, Jun 1, 12:59 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TORNADO 1 WNW BUFFALO CENTER 43.40N 93.96W
06/01/2014 WINNEBAGO IA LAW ENFORCEMENT
BUFFALO CENTER LAW ENFORCEMENT REPORTED A LANDSPOUT/WEAK
TORNADO WEST OF TOWN. ADDITIONALLY...RADAR SUPPORTED
ROTATION WITH A STORM IN THIS LOCATION.
&&Local storm report, Jun 1, 1:32 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TORNADO 4 W WESLEY 43.09N 94.07W
06/01/2014 KOSSUTH IA FIRE DEPT/RESCUE
FIRE DEPT REPORTED TORNADO ON THE GROUND NEAR SEXTON AND
HIGHWAY 18.
&&Local storm report, Jun 1, 2:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TORNADO 1 NE ROCK FALLS 43.22N 93.07W
06/01/2014 CERRO GORDO IA PUBLIC
PUBLIC REPORTED BRIEF TORNADO ON THE GROUND. MESSAGE
RELAYED THROUGH CERRO GORDO DISPATCH.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:45 PM CDT | Special Weather Statement | DMX | Bremer, Butler, Cerro Gordo, Emmet, Franklin, Hancock and 7 more | 2 hr |
| Jun 1, 12:51 PM CDT | Tornado Warning | DMX | Winnebago | 24 min |
| Jun 1, 1:31 PM CDT | Tornado Warning | DMX | Hancock, Kossuth, Winnebago | 29 min |
| Jun 1, 1:49 PM CDT | Tornado Warning | DMX | Worth | 26 min |
| Jun 1, 2:31 PM CDT | Tornado Warning | DMX | Cerro Gordo, Worth | 29 min |
| Jun 1, 2:46 PM CDT | Flash Flood Warning | DMX | Kossuth, Palo Alto | 6 hr |
| Jun 1, 5:13 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 47 min |
| Jun 1, 5:49 PM CDT | Special Weather Statement | DMX | Audubon, Cass | 56 min |
| Jun 1, 6:04 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun | 41 min |
| Jun 1, 6:25 PM CDT | Special Weather Statement | DMX | Adair, Cass, Greene, Guthrie | 35 min |
Nearby
Flash Flood Watches in Iowa, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.